In this paper, we obtain vertical, complete and horizontal lifts of paracomplex geometric structures on paracomplex manifolds to its tangent bundle. Also, we obtain integrability on paracomplex tangent bundle.
Paracomplex structure, paracomplex manifold, vertical lift, complete lift, horizontal lift, integrability
TEKKOYUN, MEHMET (2006) "On Lifts of Paracomplex Structures," Turkish Journal of Mathematics: Vol. 30: No. 2, Article 6. Available at: https://journals.tubitak.gov.tr/math/vol30/iss2/6